MathSciNet Relay Station
MathSciNet bibliographic data
MR2019970 (2005a:55006) 55P60 (18A20 18A40 55N15)
Rodríguez, José L.; Scevenels, Dirk Homology equivalences inducing an epimorphism on the fundamental group and Quillen's plus construction. Proc. Amer. Math. Soc. 132 (2004), no. 3, 891–898.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement